Generating the Fukaya categories of Hamiltonian G-manifolds

Evans, Jonathan David and Lekili, YankI (2019) Generating the Fukaya categories of Hamiltonian G-manifolds. Journal of the American Mathematical Society, 32 (1). pp. 119-162. ISSN 1088-6834

[thumbnail of 1507.05842]
PDF (1507.05842)
1507.05842.pdf - Accepted Version

Download (475kB)


Abstract: Let $ G$ be a compact Lie group, and let $ k$ be a field of characteristic $ p \geq 0$ such that $ H^*(G)$ has no $ p$-torsion if $ p>0$. We show that a free Lagrangian orbit of a Hamiltonian $ G$-action on a compact, monotone, symplectic manifold $ X$ split-generates an idempotent summand of the monotone Fukaya category $ \mathcal {F}(X; k)$ if and only if it represents a nonzero object of that summand (slightly more general results are also provided). Our result is based on an explicit understanding of the wrapped Fukaya category $ \mathcal {W}(T^*G; k)$ through Koszul twisted complexes involving the zero-section and a cotangent fibre and on a functor $ D^b \mathcal {W}(T^*G; k) \to D^b\mathcal {F}(X^{-} \times X; k)$ canonically associated to the Hamiltonian $ G$-action on $ X$. We explore several examples which can be studied in a uniform manner, including toric Fano varieties and certain Grassmannians.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the American Mathematical Society
Uncontrolled Keywords:
?? fukaya categoriessymplectic geometryhamiltonian group actionsmathematics(all) ??
ID Code:
Deposited By:
Deposited On:
02 Apr 2019 13:40
Last Modified:
09 Jul 2024 23:49